# SDR GLBA20090311A

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120
- Aircraft serial: 120299
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 12030292001
- Condition: Worn
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5156- RIGHT MAIN GEAR WOULDN'T COME UP ALL THE WAY AFTER TAKE OFF. FERRIED TO CYS, R&R NOSE GEAR RT SEQUENCE VALVE ACTUATOR BOLT & ADJUSTED PER MM 32-32-04. INSPECTED RH MLG SEQUENCE VALVE CLEARENCE CK & UPLOCK CLEARANCE CK SWANG GEAR SEVERAL TIMES GEAR SWING CK GOOD.
